# SDR FDEA201010013852

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005187GF
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD 187 GF HAS SEVERAL PUNCTURES.  FABRICATED NEW AFT PIT FLOORBOARD PANEL 187 GF IAW DWG SRZ 25-005, REV "H" AND SRZ 25-011, REV "C".
